Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jan 22, 2012, 10:27 PM CST for 6 counties in Kentucky; Hardin County, Massac County, Pope County, Illinois. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 10:27 PM CST (04:27 UTC)
- Expired
- Jan 22, 2012, 11:15 PM CST
- In force
- 48 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Hardin County, IL, Massac County, IL, Pope County, IL, Crittenden County, KY, Graves County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 53 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:29 PM CST | TSTM WND GST 50 | Reidland, KY | |
| Jan 22, 10:35 PM CST | TSTM WND GST 55 | Sharpe, KY | PEA SIZE HAIL REPORTED WITH THE STORM. |
| Jan 22, 10:40 PM CST | TSTM WND DMG | 5 E Smithland, KY | POWER OUTAGES REPORTED. APPROXIMATELY 20 CUSTOMERS AFFECTED. |
| Jan 22, 11:00 PM CST | HAIL 0.88 | Benton, KY | NICKLE SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 7:28 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
951
WUUS53 KPAH 230427
SVRPAH
ILC069-127-151-KYC055-083-139-143-145-157-230515-
/O.NEW.KPAH.SV.W.0014.120123T0427Z-120123T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1027 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARDIN COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
EASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
WESTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY...
NORTHERN GRAVES COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
LYON COUNTY IN WESTERN KENTUCKY...
SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
MARSHALL COUNTY IN WESTERN KENTUCKY...
* UNTIL 1115 PM CST.
* AT 1022 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF ROSICLARE TO MAYFIELD...AND MOVING EAST AT 60 MPH.
THESE STORMS PRODUCED 60 MPH WINDS IN METROPOLIS.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CALVERT CITY...BENTON...MARION...EDDYVILLE...LEDBETTER...JOY...
ROSICLARE...BURNA...SALEM...SYMSONIA...HAMLETSBURG...KARBERS
RIDGE...CARRSVILLE...SMITHLAND...GROSS...BREWERS...ELIZABETHTOWN...
CAVE-IN-ROCK...GRAND RIVERS AND DYCUSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND
SOUTHEAST MISSOURI.
LAT...LON 3760 8849 3760 8818 3759 8817 3725 8803
3722 8809 3718 8809 3716 8803 3691 8800
3665 8875
TIME...MOT...LOC 0426Z 248DEG 53KT 3756 8839 3679 8858
WIND...HAIL 60MPH <.50IN
$$
PS2 follow-up statements
694
WWUS53 KPAH 230442
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1042 PM CST SUN JAN 22 2012
ILC127-KYC145-230452-
/O.CAN.KPAH.SV.W.0014.000000T0000Z-120123T0515Z/
MASSAC IL-MCCRACKEN KY-
1042 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASSAC COUNTY IN
SOUTHERN ILLINOIS...AND SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3665 8875 3695 8849 3759 8840 3760 8818
3725 8803 3722 8809 3718 8809 3716 8803
3691 8800
TIME...MOT...LOC 0442Z 248DEG 53KT 3765 8811 3688 8831
$$
ILC069-151-KYC055-083-139-143-157-230515-
/O.CON.KPAH.SV.W.0014.000000T0000Z-120123T0515Z/
POPE IL-HARDIN IL-LIVINGSTON KY-LYON KY-MARSHALL KY-CRITTENDEN KY-
GRAVES KY-
1042 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARDIN AND
SOUTHEASTERN POPE COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN
GRAVES...WESTERN CRITTENDEN...MARSHALL...LYON AND LIVINGSTON COUNTIES
IN WESTERN KENTUCKY UNTIL 1115 PM CST...
AT 1040 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
SHAWNEETOWN TO BENTON...MOVING EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3665 8875 3695 8849 3759 8840 3760 8818
3725 8803 3722 8809 3718 8809 3716 8803
3691 8800
TIME...MOT...LOC 0442Z 248DEG 53KT 3765 8811 3688 8831
WIND...HAIL 60MPH <.50IN
$$
PS764
WWUS53 KPAH 230503
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1103 PM CST SUN JAN 22 2012
ILC069-151-KYC083-139-230512-
/O.CAN.KPAH.SV.W.0014.000000T0000Z-120123T0515Z/
POPE IL-HARDIN IL-LIVINGSTON KY-GRAVES KY-
1103 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR HARDIN AND SOUTHEASTERN POPE
COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN GRAVES AND LIVINGSTON
COUNTIES IN WESTERN KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3700 8826 3698 8824 3700 8821 3703 8823
3707 8820 3726 8814 3747 8817 3747 8813
3725 8803 3722 8809 3718 8809 3716 8803
3691 8800 3675 8849
TIME...MOT...LOC 0502Z 248DEG 53KT 3776 8776 3699 8797
$$
KYC055-143-157-230515-
/O.CON.KPAH.SV.W.0014.000000T0000Z-120123T0515Z/
LYON KY-MARSHALL KY-CRITTENDEN KY-
1103 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CRITTENDEN...MARSHALL AND LYON COUNTIES IN WESTERN KENTUCKY UNTIL
1115 PM CST...
AT 1100 PM CST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CORYDON TO 8 MILES
SOUTHEAST OF EDDYVILLE...MOVING EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3700 8826 3698 8824 3700 8821 3703 8823
3707 8820 3726 8814 3747 8817 3747 8813
3725 8803 3722 8809 3718 8809 3716 8803
3691 8800 3675 8849
TIME...MOT...LOC 0502Z 248DEG 53KT 3776 8776 3699 8797
WIND...HAIL 60MPH <.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 4:45 PM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Jan 22, 4:45 PM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 445 PM CST SUN JAN 22 2012 A NUMBER OF WEATHER ISSUES TO DEAL WITH OVER THE NEXT 24 HOURS. AREAS OF DENSE FOG WILL CONTINUE TO BE CONCERN UNTIL COLD FRONT SWEEPS THROUGH THE REGION LATER THIS EVENING...AS VERY RICH LOW LVL AIR CONTS TO PUNCH N UP THE MS VALLEY. WILL NOT ISSUE ADVISORY AT THIS TIME BECAUSE AM NOT SEEING WIDESPREAD VSBYS BELOW 1/4...WITH MOST RUNNING FROM 1/2 TO 1 1/2 IN SE MO AND SRN MO. WILL NEED TO MONITOR AS THE SUN GOES DOWN AND 1/4 MI VSBYS MAY BECOME MORE WIDESPREAD. LATE THIS AFTERNOON/EARLY TONIGHT...THINGS REALLY BEGIN TO CHANGE AND GET INTERESTING FROM A SEVERE WEATHER ASPECT OUT JUST TO OUR WEST. THE AS A VIGOROUS STORM SYSTEM BEGINS TO LIFT NORTHEAST OUT OF THE CENTRAL PLAINS...AND THE DYNAMICS WITH THIS SYSTEM BEGIN TO COME TOGETHER LATE .THE THREAT FOR SEVERE WEATHER WILL BEGIN THE RAMP UP QUICKLY EARLY TONIGHT AS SFC DEW POINTS SURGE INTO THE 50S...POSSIBLY TO NEAR 60. THIS...ALONG WITH THE UPPER DYNAMICS AND COLD AIR ASSOCIATED WITH THE UPPER LOW...WITH CREATE RAPIDLY LOWERING OF INSTABILITY. THE COMBINATION OF THE WINDS ALOFT AND INSURGENCE OF LOW LEVEL MOISTURE AND SFC PRE FRONTAL TROF MOVING IN FROM THE WEST WILL SET THE STAGE FOR A POTENTIAL WIDESPREAD SEVERE WEATHER OUTBREAK. DAMAGING WINDS WILL BE THE HIGHEST THREAT ALONG THE LINE A BOW SEGMENTS...BUT SFC BASED SUPERCELLS CANNOT BE RULED OUT THAT COULD PRODUCE A FEW TORNADOES AND LARGE HAIL. MAIN TIME FRAME FOR OUR AREA WILL BE FR OM 01 OR 02Z FAR WEST /SE/MO/ TO JUST BEFORE OR AFTER MIDNIGHT FROM PAH EAST. FRONT SHOULD END ALL PRECIP RAPIDLY FROM THE WEST BY MORNING. SHOULD BE A BREAK IN THE PRECIP MON AND TUE WITH TEMPS IN THE 40S AND 50S. HOWEVER...NEXT IN A SERIES OF SRN BRANCH SHORT WAVES WILL ARRIVE MY ABOUT THE MID WEEK TIME FRAME. WILL BRING THE NEXT ROUND OF RAIN. THIS SYSTEM IS NOW EXPECTED TO STAY FAR ENOUGH SOUTH SO THAT WE WOULD GET MAINLY RAIN...AS OPPOSED TO STORMS...IN THE COOL SECTOR NORTH OF THE LOW. && .AVIATION... VERY DIFFICULT FORECAST WITH THIS PACKAGE...MAINLY IN TIMING AND LOCATION OF SURFACE BASED LOW/PRE FRONTAL TROF PRIOR TO AND IN THE VICINITY OF THE THUNDERSTORM ACTIVITY THIS EVENING AND OVERNIGHT. UTILIZING THE NAM-WRF GUIDANCE...VLIFR/IFR CEILING AND IFR/MVFR VISIBILITY CONDITIONS ARE EXPECTED TO DOMINATE THE WFO PAH TAF SITES UP TO AND INCLUDING THE INTRODUCTION OF THUNDERSTORM ACTIVITY THIS EVENING. AT THIS TIME...I HAVE ATTEMPTED TO DETAIL DOWN TO A 2 TO 3 HOUR PERIOD AS TO WHEN TO EXPECT STORMS TO HIT. ANY OF THESE STORMS WILL BE CAPABLE OF SEVERE WIND GUSTS OVER 50 KTS...ONE INCH HAIL AND WE CANNOT RULE OUT A FEW TORNADOES IN THE TAF REGION TONIGHT...ESP KPAH TO KOWB REGIONS. WE APOLOGIZE FOR THE DELAY WITH THIS PRODUCT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT
Hazardous weather outlook, Jan 22, 12:16 PM CST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1216 PM CST SUN JAN 22 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1216 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER MOST OF THE REGION. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A VIGOROUS MID LEVEL LOW PRESSURE SYSTEM AND BETWEEN AN ASSOCIATED WARM AND COLD FRONT THIS EVENING INTO THE OVERNIGHT HOURS. RIGHT NOW, IT APPEARS THE MOST LIKELY TIMING OF SEVERE WEATHER WOULD BE FROM AROUND 8 PM TO MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND FAR SOUTHWEST ILLINOIS...THEN EAST OF THE RIVER BETWEEN MIDNIGHT AND 3AM. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT AREA WIDE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE OVER THE EXTREME SOUTHERN SECTIONS MAINLY AT THE ONSET OF THE EVENT. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND WARNINGS FOR MORE DETAILS ON THIS UPCOMING OVERNIGHT EVENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED ACROSS THE ENTIRE REGION THIS EVENING INTO THE EARLY OVERNIGHT HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS THE ENTIRE REGION TONIGHT.
In the hours before
Special weather statement, Jan 22, 10:17 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1017 PM CST SUN JAN 22 2012 ILZ076>078-082-083-086-087-090-091-094-INZ081-085-086-KYZ005>015- 018-230530- WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE- HARDIN-MASSAC-GIBSON-POSEY-VANDERBURGH-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HENDERSON- INCLUDING THE CITIES OF...FAIRFIELD...ALBION...MOUNT CARMEL... MCLEANSBORO...CARMI...HARRISBURG...SHAWNEETOWN...GOLCONDA... ELIZABETHTOWN...METROPOLIS...FORT BRANCH...POSEYVILLE... EVANSVILLE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY... MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON... HENDERSON 1017 PM CST SUN JAN 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WEST KENTUCKY THROUGH 1115 PM... AT 1015 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR FAIRFIELD ILLINOIS TO PADUCAH TO FULTON KENTUCKY. INDIVIDUAL STORMS WERE MOVING NORTHEAST AROUND 60 MPH...WITH THE OVERALL LINE MOVING EAST AROUND 30 MPH. SCATTERED STORMS CONTINUED TO DEVELOP OUT AHEAD OF THE MAIN LINE. THE STRONGEST STORMS WITHIN THE ACTIVITY THROUGH 1115 PM WILL BE CAPABLE OF WIND GUSTS 50 TO 60 MPH...AND PEA TO DIME SIZE HAIL AS THE ACTIVITY SPREADS ACROSS THE AREA. THE ENVIRONMENT REMAINS FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...CAPABLE OF LARGER HAIL...WINDS IN EXCESS OF 60 MPH...AND POSSIBLY A BRIEF TORNADO OR TWO. AS A RESULT...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM FOR EASTERN TWO THIRDS OF THE QUAD STATE REGION. BRIEF TORRENTIAL RAINFALL MAY ALSO PRODUCE LOCAL WATER PROBLEMS FOR A SHORT TIME. STAY TUNED FOR LATER STATEMENTS AND WARNINGS VIA NOAA WEATHER RADIO OR LOCAL MEDIA. JP
Local storm report, Jan 22, 10:19 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1019 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST HARRISBURG 37.74N 88.55W
01/22/2012 M58 MPH SALINE IL EMERGENCY MNGR
&&
SMITTYLocal storm report, Jan 22, 10:20 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL ROUND KNOB 37.22N 88.73W
01/22/2012 M0.75 INCH MASSAC IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Jan 22, 10:21 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1021 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG MONKEYS EYEBROW 37.19N 88.99W
01/22/2012 BALLARD KY EMERGENCY MNGR
DOWNED TREES BLOCKING RUFUGE ROAD.
&&
SMITTYLocal storm report, Jan 22, 10:23 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1023 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG MARSTON 36.52N 89.61W
01/22/2012 NEW MADRID MO EMERGENCY MNGR
...LATE REPORT...CAMPER OVERTURNED. MOBILE HOME WITH ROOF
BLOWN OFF.
&&
SMITTYLocal storm report, Jan 22, 10:24 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1024 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND GST WEST PADUCAH 37.08N 88.74W
01/22/2012 M53 MPH MCCRACKEN KY ASOS
MEASURED WIND GUST AT BARKLEY REGIONAL AIRPORT.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:54 PM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 4 hr |
| Jan 22, 8:54 PM CST | Severe Thunderstorm Warning | PAH | Fulton | 36 min |
| Jan 22, 9:30 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 30 min |
| Jan 22, 10:01 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 44 min |
| Jan 22, 10:37 PM CST | Tornado Warning | PAH | Calloway, Graves, Marshall | 23 min |
| Jan 22, 10:40 PM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Christian, Crittenden, Daviess, Henderson and 10 more | 3 hr |
| Jan 22, 10:55 PM CST | Tornado Warning | PAH | Calloway | 35 min |
| Jan 22, 10:57 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Henderson, Hopkins, Lyon and 3 more | 33 min |
| Jan 22, 11:11 PM CST | Severe Thunderstorm Warning | PAH | Henderson, Union | 34 min |
| Jan 22, 11:12 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 18 min |
| Jan 22, 11:30 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Daviess, Henderson, Hopkins and 5 more | 45 min |
| Jan 23, 12:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 33 min |
| Jan 23, 2:00 PM CST | River Flood Warning | PAH | Muhlenberg | 9 days |
| Jan 22, 9:11 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 34 min |
| Jan 22, 9:45 PM CST | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 30 min |
| Jan 22, 9:53 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jefferson, Wayne | 22 min |
| Jan 22, 10:15 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 30 min |
| Jan 22, 10:22 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, White | 23 min |
| Jan 22, 10:42 PM CST | Tornado Warning | PAH | Edwards, Wabash | 33 min |
| Jan 22, 10:47 PM CST | Severe Thunderstorm Warning | PAH | Wabash, White | 28 min |
| Jan 23, 10:50 AM CST | River Flood Warning | PAH | Gallatin, Wabash, White | 16 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.